Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Elevated TSH, dermatitis and dental problem. What should be the dosage of eltroxin and becadexamin?

smt basanti halder 40 is suffering since 25 years in thyroid gland problem , at first she was treatment by prof. dr. B. Sadhukahn. after long time last three years treatment renowned homoeopathy doctor P. Banaerjee hatibagan . one years thyroid was nil. by the homoeopathy treatment, unfortuniatly stopped homoeopathy-treatment . then after few month tested her t3 t4 tsh . t3 t4 are normal but tsh 16.5 further start homeotreatment at present her tsh 3.5 but her other problem that means dermatitides problem and dental problem cannot start for homeo treatment. We can start eltroxin , becadexamin for her next alopathy treatment. kindly tell me what is the does will be this patient of ELTROXIN , and becadexamin
Asked On : Fri, 20 Jul 2012
Answers:  2 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Smt Basanti is suffering from Hypothyroidism for which the treatment is replacement therapy in the form of Eltroxin. At present her TSH is within normal range. However, she should take 50 mcg of eltroxin daily as a maintainence dose with regular TSH checkups at 3 to 6 monthly intervals. Dermatitis can be a feature of hypothyroidism and may improve with treatment with eltroxin. For dermatitis and dental problems, you may need to consult a skin specialist and dental surgeon. Becadexamine is only a vitamin supplement and one capsule a day can be taken.
Answered: Fri, 20 Jul 2012
I find this answer helpful
  User's Response
actually if u or on homeopathic medication then all ur problem should be taken care with those homeopathic medicines it is not like allopathy that u require different medicine for dermatitis and thyroid and dental complaints all should be taken with same homoeopathic medicines if they are right
Answered: Mon, 23 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor